# SDR SWAA022363

- Difficulty date: October 6, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 25,562 hours, 22,428 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Both Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT AND RT MLG WALKING BEAM FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT WALKING BEAMS PER MM.
